# SDR MALA000629

- Difficulty date: August 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT NACELLE O/B COWL DOOR NACA DUCT IS CRACKED AT THE AFT END.  REFER TO CELSIUS TASK CARD 4508, W/O 18783 AND SAAB STATEMENT 72SDS2818.  MAINTENANCE ROUTED OUT CRACK, .45 LONG REF SAAB EO 72SDS52818, STOP DRILLED CRACK, REF SAAB SRM 51-70-03.  NDT:PERFFVNDT006ED NO CRACKS NOTED PAST STOP AND PAST ROUTE OUT FABRICATED REPAIR DOUBLER FROM CRES 321 .032 AND INSTALLED IAW SAAB STATEMENT 72SDS2818.
